Advertisement

Do drugs that dilate blood vessels affect rosacea?

Dr. Mehmet Oz, MD
Cardiology (Cardiovascular Disease)
Certain medications that dilate blood vessels can cause skin flushing and may worsen symptoms of rosacea. Medications to control blood pressure are known to worsen rosacea symptoms. Long-term use of topical steroids may also aggravate rosacea symptoms. However, symptoms usually improve when topical steroid use is stopped. Tell your doctor about any medications you take regularly. 

Continue Learning about Rosacea

How can rosacea affect the eyes?
Dr. Doris Day, MDDr. Doris Day, MD
The first sign is rosy cheeks. This will progress into red patches that will appear on the skin for ...
More Answers
What is telangiectasia with relation to rosacea?
Diana MeeksDiana Meeks
Telangiectasia is the term used to describe visible blood vessels beneath your skin. It is commonly ...
More Answers
How can I keep exercise from irritating my skin if I have rosacea?
YouBeautyYouBeauty
Leslie Baumann, MD, dermatologist and author, has a word of advice for women what she describes as “...
More Answers
Why does rosacea dry out my skin?
Patricia Farris, MDPatricia Farris, MD
Many patients with rosacea complain of dry, sensitive skin. Although we don't fully understand why p...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.